Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 454, NWS Atlanta, GA

October 24, 2020Forsyth County, Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Oct 24, 2020, 9:30 PM EDT for Forsyth County, Fulton County, Georgia. It took effect at Oct 25, 2020, 4:24 AM EDT. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Oct 24, 2020, 9:30 PM EDT (01:30 UTC)
In effect from
Oct 25, 2020, 4:24 AM EDT
Expired
Oct 26, 2020, 3:17 AM EDT
In force
23 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Forsyth County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek near Alpharetta (APHG1). The gauge peaked at 7.33 ft at Oct 25, 2020, 10:00 AM EDT.

actionminormoderate51010/2510/2610/27
Action stage
6 ft
Minor stage
7 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

233 
WGUS42 KFFC 250130
FLWFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
930 PM EDT Sat Oct 24 2020

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Big Creek near Alpharetta affecting Fulton and Forsyth Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at weather.gov/atlanta.


GAC117-121-251330-
/O.NEW.KFFC.FL.W.0454.201025T0824Z-201027T0000Z/
/APHG1.1.ER.201025T0824Z.201026T0600Z.201026T1800Z.NO/
930 PM EDT Sat Oct 24 2020

The National Weather Service in Peachtree City has issued a

* Flood Warning for
  the Big Creek near Alpharetta.
* From late tonight to Monday evening.
* At 8:45 PM EDT Saturday the stage was 5.4 feet and rising.
* Flood stage is 7 feet.
* Minor flooding is forecast.
* Forecast...The creek is expected to rise above flood stage early 
  Sunday morning to a crest of 7.9 feet early Monday morning. It 
  will then fall below flood stage early Monday afternoon.
* Impact...At 8 feet, Minor flooding continues to expand further 
  into the woodlands and fields along the creek from near Cumming in 
  south Forsyth County to Alpharetta and Roswell in north Fulton 
  County. Additional portions of The Big Creek Greenway have minor 
  flooding with 1 to 2 feet of water. Most of the walking and biking 
  paths will be closed...especially upstream and downstream from the 
  gage on Kimball Bridge Road and near Rock Mill Park. Portions of 
  the YMCA Campground off Preston Ridge Road will flood.


&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427

$$
6 follow-up statements
680 
WGUS82 KFFC 250645
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
245 AM EDT Sun Oct 25 2020

...The Flood Warning continues for the following rivers in Georgia...

  Big Creek near Alpharetta affecting Fulton and Forsyth Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at weather.gov/atlanta.


GAC117-121-251845-
/O.CON.KFFC.FL.W.0454.201025T0824Z-201027T0000Z/
/APHG1.1.ER.201025T0535Z.201026T0600Z.201026T1800Z.NO/
245 AM EDT Sun Oct 25 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Big Creek near Alpharetta.
* Until Monday evening.
* At 1:45 AM EDT Sunday the stage was 7 feet.
* Flood stage is 7 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to rise to a crest of 7.9 feet 
  just after midnight tonight. It will then fall below flood stage 
  early Monday afternoon.
* Impact...At 8 feet, Minor flooding continues to expand further 
  into the woodlands and fields along the creek from near Cumming in 
  south Forsyth County to Alpharetta and Roswell in north Fulton 
  County. Additional portions of The Big Creek Greenway have minor 
  flooding with 1 to 2 feet of water. Most of the walking and biking 
  paths will be closed...especially upstream and downstream from the 
  gage on Kimball Bridge Road and near Rock Mill Park. Portions of 
  the YMCA Campground off Preston Ridge Road will flood.


&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427

$$
400 
WGUS82 KFFC 251019
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
619 AM EDT Sun Oct 25 2020

...The Flood Warning continues for the following rivers in Georgia...

  Big Creek near Alpharetta affecting Fulton and Forsyth Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.


GAC117-121-252230-
/O.CON.KFFC.FL.W.0454.000000T0000Z-201027T0000Z/
/APHG1.1.ER.201025T0535Z.201026T0000Z.201026T1312Z.NO/
619 AM EDT Sun Oct 25 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Big Creek near Alpharetta.
* Until Monday evening.
* At 5:45 AM EDT Sunday the stage was 7.3 feet.
* Flood stage is 7 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to rise to a crest of 7.6 feet 
  this evening. It will then fall below flood stage late Monday 
  morning.
* Impact...At 8 feet, Minor flooding continues to expand further 
  into the woodlands and fields along the creek from near Cumming in 
  south Forsyth County to Alpharetta and Roswell in north Fulton 
  County. Additional portions of The Big Creek Greenway have minor 
  flooding with 1 to 2 feet of water. Most of the walking and biking 
  paths will be closed...especially upstream and downstream from the 
  gage on Kimball Bridge Road and near Rock Mill Park. Portions of 
  the YMCA Campground off Preston Ridge Road will flood.


&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427

$$
347 
WGUS82 KFFC 251322
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
922 AM EDT Sun Oct 25 2020

...The Flood Warning continues for the following rivers in Georgia...

  Big Creek near Alpharetta affecting Fulton and Forsyth Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.


GAC117-121-260130-
/O.CON.KFFC.FL.W.0454.000000T0000Z-201027T0000Z/
/APHG1.1.ER.201025T0535Z.201026T0000Z.201026T1312Z.NO/
922 AM EDT Sun Oct 25 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Big Creek near Alpharetta.
* Until Monday evening.
* At 8:45 AM EDT Sunday the stage was 7.3 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 7.6 feet 
  this evening. It will then fall below flood stage late Monday 
  morning.
* Impact...At 7.0 feet, Flood Stage is reached.  Minor flooding of 
  woodlands and fields begin along the creek between Cumming in 
  Forsyth County...to Alpharetta and Roswell in North Fulton 
  County.  Flooding starts to effect portions of The Big Creek 
  Greenway near Alpharetta and some portions may become closed with 
  around one foot of water...especially upstream and downstream from 
  the gage on Kimball Bridge Road and near Rock Mill Park. Portions 
  of the YMCA Campground off Preston Ridge Road will begin to flood.


&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427

$$
942 
WGUS82 KFFC 251851
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
251 PM EDT Sun Oct 25 2020

...The Flood Warning continues for the following rivers in Georgia...

  Big Creek near Alpharetta affecting Fulton and Forsyth Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.


GAC117-121-260700-
/O.EXT.KFFC.FL.W.0454.000000T0000Z-201026T2152Z/
/APHG1.1.ER.201025T0535Z.201026T0000Z.201026T1300Z.NO/
251 PM EDT Sun Oct 25 2020

...The Flood Warning is now in effect until Monday afternoon...

The Flood Warning continues for
  the Big Creek near Alpharetta.
* Until Monday afternoon.
* At 1:45 PM EDT Sunday the stage was 7.3 feet.
* Flood stage is 7 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 7.6 feet 
  this evening. It will then fall below flood stage late Monday 
  morning.
* Impact...At 8 feet, Minor flooding continues to expand further 
  into the woodlands and fields along the creek from near Cumming in 
  south Forsyth County to Alpharetta and Roswell in north Fulton 
  County. Additional portions of The Big Creek Greenway have minor 
  flooding with 1 to 2 feet of water. Most of the walking and biking 
  paths will be closed...especially upstream and downstream from the 
  gage on Kimball Bridge Road and near Rock Mill Park. Portions of 
  the YMCA Campground off Preston Ridge Road will flood.


&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427

$$
677 
WGUS82 KFFC 260103
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
903 PM EDT Sun Oct 25 2020

...The Flood Warning continues for the following rivers in Georgia...

  Big Creek near Alpharetta affecting Fulton and Forsyth Counties.

  Yellow River near Conyers below Milstead affecting Newton and 
  Rockdale Counties.

  Yellow River near East Lithonia affecting DeKalb and Rockdale 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.


GAC217-247-261315-
/O.EXT.KFFC.FL.W.0460.000000T0000Z-201026T1800Z/
/MYRG1.1.ER.201026T1200Z.201026T1200Z.201026T1200Z.UU/
903 PM EDT Sun Oct 25 2020

...The Flood Warning is now in effect until early Monday afternoon...

The Flood Warning continues for
  the Yellow River near Conyers below Milstead.
* Until Monday afternoon.
* At 8:30 PM EDT Sunday the stage was 10.4 feet.
* Flood stage is 11 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 11 feet 
  Monday morning.
* Impact...At 11 feet, Flood Stage is reached. Minor flooding begins 
  in the woodlands...fields and pasture along the river  upstream 
  and downstream from the gage on Gees Mill Road in Rockdale County. 
  Portions of Sockwell Road by the river in Newton County will be 
  around two feet under water.


&&

LAT...LON 3365 8399 3371 8395 3359 8387 3356 8393

$$

GAC089-247-261200-
/O.EXT.KFFC.FL.W.0459.000000T0000Z-201026T1200Z/
/YLOG1.1.ER.201026T0600Z.201026T0600Z.201026T0600Z.UU/
903 PM EDT Sun Oct 25 2020

...The Flood Warning is now in effect until Monday morning...

The Flood Warning continues for
  the Yellow River near East Lithonia.
* Until Monday morning.
* At 8:31 PM EDT Sunday the stage was 12.9 feet.
* Flood stage is 13 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 13 feet by 
  early Monday morning.
* Impact...At 13 feet, Flood stage is reached. Minor flooding will 
  occur in portions of the woodlands and fields near the river 
  upstream and downstream from the gage on Pleasant Hill Road.


&&

LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403

$$

GAC117-121-261315-
/O.EXT.KFFC.FL.W.0454.000000T0000Z-201026T2100Z/
/APHG1.1.ER.201025T0535Z.201025T1445Z.201026T1500Z.NO/
903 PM EDT Sun Oct 25 2020

...The Flood Warning is now in effect until Monday afternoon...

The Flood Warning continues for
  the Big Creek near Alpharetta.
* Until Monday afternoon.
* At 8:45 PM EDT Sunday the stage was 7.3 feet.
* Flood stage is 7 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late 
  Monday morning.
* Impact...At 7 feet, Flood Stage is reached.  Minor flooding of 
  woodlands and fields begin along the creek between Cumming in 
  Forsyth County...to Alpharetta and Roswell in North Fulton 
  County.  Flooding starts to effect portions of The Big Creek 
  Greenway near Alpharetta and some portions may become closed with 
  around one foot of water...especially upstream and downstream from 
  the gage on Kimball Bridge Road and near Rock Mill Park. Portions 
  of the YMCA Campground off Preston Ridge Road will begin to flood.


&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427

$$
364 
WGUS82 KFFC 260717
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
317 AM EDT Mon Oct 26 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Big Creek near Alpharetta affecting Fulton and Forsyth Counties.

GAC117-121-260830-
/O.CAN.KFFC.FL.W.0454.000000T0000Z-201026T0717Z/
/APHG1.1.ER.700119T1326Z.700119T1327Z.700119T1328Z.NO/
317 AM EDT Mon Oct 26 2020

...The Flood Warning for the Big Creek near Alpharetta has been 
cancelled...

The Flood Warning is cancelled for
  the Big Creek near Alpharetta.
* At 2:45 AM EDT Monday the stage was 6.9 feet.
* Flood stage is 7 feet.
* Forecast...The river will continue to fall below flood stage today.


&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Oct 24, 8:56 PM EDT, 34 minutes earlier.

Area forecast discussion, Oct 24, 8:56 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
856 PM EDT Sat Oct 24 2020

.UPDATE...

Widespread rainfall and a few embedded thunderstorms have been
ongoing this evening ahead of a shortwave and attendant weak
surface low. The surface low is currently pushing northeast into
the Atlanta metro at this hour, migrating the heaviest rainfall
slowly northeast from the heart of the Atlanta metro into
northeast Georgia. Ongoing flash flooding issues in the Atlanta
area should gradually taper over the next few hours while the
focus for any additional isolated flash flooding concerns will
shift into northeast Georgia, especially with the aid of upslope
flow in the northeast Georgia mountains. By midnight or so, the
focus for heavy rainfall is expected to shift farther northeast
out of the forecast area.

RW

&&

.PREV DISCUSSION... /Issued 747 PM EDT Sat Oct 24 2020/

..00Z Aviation Forecast Discussion...

PREV DISCUSSION... /Issued 335 PM EDT Sat Oct 24 2020/

SHORT TERM /Tonight through Sunday Night/...

As expected surface cold front has essentially washed out. Area of
showers and thunderstorms moving into western portions of the
forecast area this afternoon associated with the short wave and its
surface reflection will steadily advance across the forecast area
overnight. Instability and shear remain fairly limited and chances
for severe thunderstorms appears to remain minimal. With the slow
progression of the precipitation across the area, localized heavy
rainfall is possible, however, widespread flood threat is expected
to remain minimal as well. Some lingering precipitation across
mainly the eastern half of the area tomorrow as atmosphere remains
moist and over-running sets up as surface high pressure builds in
from the northeast.

20

LONG TERM /Monday through Saturday/...

While guidance is in decent agreement with the evolution of the
majority of the midweek system, they diverge more late Thurs into
Friday and the Euro now has the slower progression with the upper
trough and also holds onto it longer as a cutoff low. The main
forecast concern though remains with how much rainfall and
shower/storm potential the area has for Wed/Thurs as the Gulf
tropical remnants gets phased in with the amplifying trough to the
west. Raised some pops accordingly given more consensus in this
period. Overall QPF has the storm total highest axis shifted
somewhat farther north than before and decently higher in the NE
CWA. For now have 3 to 3.5 inches in parts of north and west GA with
4 to 5 inches in the NE mtns. Previous discussion follows...

Baker

Previous...

LONG TERM /Sunday Night through Friday/...
Unsettled weather will prevail for much of next week. Models
continue to diverge beginning late Wednesday/early Thursday with the
end of the week system(s). Will continue to use the blend for these
periods.

Weak high pressure down the spine of the Appalachians will continue
Sunday night into Monday. A front will begin to approach the Lower
Mississippi River Valley on Tuesday, but models are not progging a
big southern push. The front eventually stretches more E-W and
becomes stationary over northern portions of the state by the middle
of the week.

Models begin to diverge significantly in the mid levels and at the
surface. Both models have an upper low moving across the southern
states for the latter half of the week, but the 12Z ECMWF is much
faster and stronger with the mid level system than the 00Z GFS. The
00Z GFS has weaker open wave moving across which is slower than the
12Z ECMWF. Regardless, SW flow aloft and at the surface will allow
for deep moisture to surge northward from the GOMEX Wednesday through
the end of the week...maybe in combination with a potential tropical
wave/disturbance. This could lead to some heavy rain ahead of the
frontal system. THe deep moisture should get scoured out by a
frontal boundary late Thursday/Friday, depending upon the model of
choice.

Drier air will settle behind the surface front during the first part
of the weekend.

NListemaa

AVIATION...
00Z Update...
Widespread shra/embedded tsra at ATL area sites will continue
progressing E into the overnight with tsra possible at AHN
through 04z or so. Sct shra at ATL sites expected through 06z
before tapering around 06z. Cigs/vsbys will deteriorate with
MVFR cigs likely by around 02z and IFR/LIFR cigs likely after 06z
through 15-17z before improvement back to MVFR. Low-end VFR
possible after 20-22z. Winds initially NW/W will be light and
variable to near calm overnight then light and westerly through
20-22z at which point a shift back to E is possible.

//ATL
Confidence...00Z Update...

Low to medium on winds.
Medium on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          63  75  61  73 /  70  30  20  10
Atlanta         63  75  62  74 /  70  20  10  10
Blairsville     58  71  57  70 /  60  30  20  10
Cartersville    62  76  62  77 /  60  20  10  10
Columbus        65  79  64  81 /  60  10   5   5
Gainesville     62  73  61  71 /  70  30  20  10
Macon           64  79  62  81 /  70  20  10   5
Rome            61  76  62  77 /  50  20  10  10
Peachtree City  63  76  62  76 /  70  10  10   5
Vidalia         67  81  66  82 /  60  30  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
LONG TERM....Baker
AVIATION...RW
Hazardous weather outlook, Oct 24, 9:17 PM EDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
917 PM EDT Sat Oct 24 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-260130-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
917 PM EDT Sat Oct 24 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Rain and a few embedded thunderstorms will push into eastern and
northeast Georgia overnight. The main hazard will be locally
heavy rainfall that could lead to isolated flash flooding. The
threat for heavy rainfall will gradually come to an end through
early Sunday morning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered thunderstorms are possible mainly across eastern
portions of the outlook area on Sunday. The greatest threat with
any thunderstorms that develop will be gusty winds and lightning.
While there is only a slight chance of showers and storms on
Tuesday, chances will be increasing for more widespread activity
Wednesday through early Friday as a low pressure system approaches
from the west.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Special weather statement, Oct 24, 6:23 PM EDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
623 PM EDT Sat Oct 24 2020

GAZ024-025-027-242245-
Madison GA-Banks GA-Jackson GA-
623 PM EDT Sat Oct 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...BANKS AND
NORTHEASTERN JACKSON COUNTIES UNTIL 645 PM EDT...

At 621 PM EDT...a strong thunderstorm was over Homer...moving
southwest at 20 mph.

  HAZARD...Heavy rain...up to 40 mph wind and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Jefferson, Commerce, Homer, Lula, Maysville, Arcade, Gillsville,
Peach State Speedway, Apple Valley, Pinefield Crossroads,
Hollingsworth and Banks Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3446 8340 3444 8339 3432 8339 3426 8334
      3424 8334 3426 8330 3426 8329 3425 8329
      3408 8355 3426 8366 3430 8362 3432 8365
      3435 8365 3437 8367 3440 8366 3442 8362
      3445 8360 3447 8343
TIME...MOT...LOC 2221Z 067DEG 19KT 3433 8348

WIND...40MPH
Special weather statement, Oct 24, 6:28 PM EDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
628 PM EDT Sat Oct 24 2020

GAZ021-022-032>034-044-045-055-057-242300-
North Fulton GA-Cobb GA-Clayton GA-Cherokee GA-DeKalb GA-Forsyth GA-
Gwinnett GA-Henry GA-South Fulton GA-
628 PM EDT Sat Oct 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...COBB...CLAYTON...
SOUTHEASTERN CHEROKEE...DEKALB...SOUTHWESTERN FORSYTH...SOUTHWESTERN
GWINNETT...NORTHERN HENRY AND NORTHEASTERN SOUTH FULTON COUNTIES
UNTIL 700 PM EDT...

At 627 PM EDT...a line of strong thunderstorms was along a line
extending from Due West to Jonesboro...and moving east at 20 mph.

  HAZARD...Heavy rain and up to 40 mph wind.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Marietta, Decatur, Jonesboro, Sandy Springs, Roswell, Johns
Creek, Alpharetta, Smyrna, Dunwoody, East Point, Milton, Kennesaw,
Duluth, Woodstock, Acworth, Forest Park, Snellville, Riverdale and
College Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3404 8465 3420 8427 3381 8395 3372 8406
      3364 8417 3364 8419 3349 8440 3349 8442
TIME...MOT...LOC 2227Z 286DEG 16KT 3397 8464 3353 8434

WIND...40MPH
Special weather statement, Oct 24, 6:53 PM EDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
653 PM EDT Sat Oct 24 2020

GAZ023>025-242330-
Hall GA-Banks GA-Jackson GA-
653 PM EDT Sat Oct 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HALL...BANKS AND
NORTHEASTERN JACKSON COUNTIES UNTIL 730 PM EDT...

At 652 PM EDT...a strong thunderstorm was over Homer...moving west at
10 mph.

  HAZARD...Heavy rain...up to 40 mph wind and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Jefferson, Commerce, Homer, Lula, Maysville, Pendergrass, Gillsville,
Peach State Speedway, Pinefield Crossroads, Hollingsworth and Banks
Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3448 8347 3446 8340 3442 8338 3432 8339
      3426 8334 3424 8334 3422 8336 3411 8366
      3447 8374 3448 8365 3443 8361 3445 8360
      3445 8359 3449 8354
TIME...MOT...LOC 2252Z 075DEG 10KT 3437 8350

WIND...40MPH
Local storm report, Oct 24, 9:04 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
904 PM EDT SAT OCT 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     FLASH FLOOD      2 SSW BANKHEAD          33.76N  84.46W
10/24/2020                   FULTON             GA   EMERGENCY MNGR

            WATER RESCUE OF 2 VECHICLES ON VERBENA ST.

&&

EVENT NUMBER FFC2001279

BDL
Local storm report, Oct 24, 9:11 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
911 PM EDT SAT OCT 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     FLASH FLOOD      3 NW CASCADE HEIGHTS    33.75N  84.49W
10/24/2020                   FULTON             GA   EMERGENCY MNGR

            WATER REPORTED INSIDE 3 BUILDINGS.

&&

EVENT NUMBER FFC2001280

BDL
Local storm report, Oct 24, 9:22 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
922 PM EDT SAT OCT 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     FLASH FLOOD      2 NW BANKHEAD           33.79N  84.47W
10/24/2020                   FULTON             GA   EMERGENCY MNGR

            SEVERAL INCHES OF WATER INFILTRATED APARTMENT BUILDINGS
            ON CENTER STREET NW LEADING TO EVACUATIONS.

&&

EVENT NUMBER FFC2001281

RWILLIS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 8:31 PM EDTRiver Flood WarningFFCFulton70 min
Oct 24, 9:20 PM EDTRiver Flood WarningFFCDeKalb82 min
Oct 24, 9:28 PM EDTRiver Flood WarningFFCDeKalb7 hr
Oct 24, 10:01 PM EDTSpecial Weather StatementFFCGwinnett, Newton, Rockdale, Walton29 min
Oct 24, 10:09 PM EDTSpecial Weather StatementFFCGreene, Madison, Oglethorpe36 min
Oct 24, 10:34 PM EDTRiver Flood WarningFFCGwinnett114 min
Oct 25, 12:08 AM EDTRiver Flood WarningFFCDeKalb, Fulton4 hr
Oct 25, 2:39 AM EDTRiver Flood WarningFFCGwinnett4 hr
Oct 25, 4:19 AM EDTRiver Flood WarningFFCForsyth75 min
Oct 25, 2:48 PM EDTRiver Flood WarningFFCDeKalb, Rockdale9 hr
Oct 25, 2:48 PM EDTRiver Flood WarningFFCNewton, Rockdale18 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.